zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a modified Szasz-Mirakjan-operator. (English) Zbl 0573.41034
This paper defines a modified Szasz-Mirakjan-operator $$ S\sb{n,\delta}(f;x):=e\sp{-nx}\sum\sp{[n(x+\delta)]}\sb{k=0}((nx)\sp k/k!)f(k/n) $$ and gives a theorem on the convergence of a sequence of these operators.
Reviewer: Y.G.Shi

41A36Approximation by positive operators
Full Text: DOI
[1] Grof, J.: A szász ottó-féle operátor approximácios tulajdonságairól, MTA III. Oszt. közl. 20, 35-44 (1971)
[2] Grof, J.: Über approximation durch polynome mit belegfunktionen. Acta math. Acad. sci. Hungar. 35, 109-116 (1980)
[3] Hermann, T.: Approximation of unbounded functions on unbounded interval. Acta math. Acad. sci. Hungar. 29, 393-398 (1977) · Zbl 0371.41012
[4] Lehnhoff, H. G.: Local nikolskii constants for a special class of baskakov operators. J. approx. Theory 33, 236-247 (1981) · Zbl 0479.41017
[5] Rathore, R. K. S: Linear combinations of linear positive operators and generating relations in special functions. Dissertation (1973)
[6] Szasz, O.: Generalization of S. Bernstein’s polynomials to the infinite interval. J. res. Nat. bur. Of standards 45, 239-245 (1950)